# SDR AALA20140408020

- Difficulty date: March 25, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 46,713 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP FROM STATIONS 388 TO 389.  REMOVED CORROSION & INSTALLED DOUBLER IAW AARD 53-20-00-16.
